Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can anxiety cause breathlessness?

Answered by
Dr.
Dr. Suma Parinam

General & Family Physician

Practicing since :2008

Answered : 1704 Questions

default
Posted on Sat, 11 Mar 2017 in Anxiety and Stress
Question: can anxeity cause alot of physical symptoms more then the usual cant breath chest pain etc
doctor
Answered by Dr. Suma Parinam 14 minutes later
Brief Answer:
Anxiety

Detailed Answer:
Hi,

Anxiety cause multitude of symptoms which may or may not be related to an injury or disease.
The symptoms that you mentioned could be well because of anxiety. In such a case we do a through evaluation to rule out other similar medical causes like Hyperthyroidism, Angina, Mood disorders, Gastritis, Alcoholism, Respiratory distress.
So it is important to test and rule out the above conditions before anxiety is traced in the individual and treated appropriately.

Let me know if you have any specfic questions about this I can address them.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Suma Parinam 8 minutes later
i suffer health anxeity from a recent diganaisos od polmary embolisom im on blood thinners now warafrin

i get pain in both rib cage area more my right side my clot is on my right side btw stomach legs arms i seem to get pain everywhere and of course i look on google and start worrying because of my health anxeity they put my clot down to post partrum because i just had a baby i breastfeed too
doctor
Answered by Dr. Suma Parinam 18 hours later
Brief Answer:
Your problems woulld be addressed

Detailed Answer:
Hi,

Your medical problems with organic disorders would surely be addressed by the physicians you are consulting. Warfarin is the right choice for Pul Embolims.

However the anxiety that you experience needs your own participation. You should stop reading about your problem on Google instead search for answers with doctors when you meet them face to face. Reading aggravates the anxiety and intensifies the pain, the studies from numerous resources say that.

You should concentrate on caring your baby and breast feed her. Do not let gadgets interfere with your caregiving. Your are on top of earth by giving birth and you should take care of what god has given and only few have the chance. You should utilize that chance. People who take care of their babies are more happier and longevity is more.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Gastritis

doctor1 MD

My Mom (age 50 years) is having severe problem of intestine, gastric problem with acute vomiting..whatever she eats/drinks gets vommitted immediately. Earlier she had problem in natural call and had pain in stomach. We took her to a doctor and he diagnosed for few days but the problem is not getting sorted out...Although Natural Calls are now controlled from last 2 days and stomach pain is also very mild. She came back from hospital 2 days back. from today onwards, whatever she eats and drinks, she vomits it. Her stomach got swollen and that doctor told us that there is some intestine infection due to which her stomach is filled with water. i think it is a problem of gastritis. Can you help me in finding out the exact problem and the cure?

Thanks and Regards,
Gitesh

doctor1 MD

I am a chronic drinker with recent gastritis and am taking Ranitidine 150 to be able to continue drinking. I was diagnosed with gastritis a week ago and began the acid reducer 4 days ago with success. I just began having bloody stools this morning, what should I do about this? I cannot stop drinking as I have to socialize A LOT for my job and have anxiety issues as well as developed a reliance. I will take some days off this week, but I need to know if I'm in any danger if I continue drinking over the next two days.

doctor1 MD

Can a person rebound for up to 4 to 12 weeks off of Protonix? I was prescribed Protonix after an endoscope showed I hade bile and gastritis. I didn t have reflux at the time, but one week after coming off of Protonix I have lots of reflux. Also, can Protonix increase the bile in the stomach if acid is not the problem?

doctor1 MD

I have my pacemaker set at 50 beats. This was set at my visit two weeks ago. Originally it was set at 45 and DDI. I had been having dizzy spells after exercise and also feeling a flutter in my stomach. I have since been to see a doctor as an emergency and they say it could be gastritis. I can still feel this sensation especially at rest. Can you help

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the hospital for a sonogram. It was negative, but the doctor there wanted me to come back the next day.I...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore because food brushes against the affected areas as its going down. It feel like irs between the right...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .